Optimal control of jump-diffusion processes with random parameters
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
156 1
Ultima descărcare din IBN:
2024-02-01 02:16
Căutarea după subiecte
similare conform CZU
519.6 (124)
Matematică computațională. Analiză numerică. Programarea calculatoarelor (123)
SM ISO690:2012
LEFEBVRE, Mario. Optimal control of jump-diffusion processes with random parameters. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2022, nr. 3(100), pp. 22-29. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2022.i3.p22
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(100) / 2022 / ISSN 1024-7696 /ISSNe 2587-4322

Optimal control of jump-diffusion processes with random parameters

DOI:https://doi.org/10.56415/basm.y2022.i3.p22
CZU: 519.6

Pag. 22-29

Lefebvre Mario
 
Polytechnique Montréal
 
 
Disponibil în IBN: 29 iunie 2023


Rezumat

Let X(t) be a controlled jump-dffusion process starting at x Є [a; b] and whose infinitesimal parameters vary according to a continuous-time Markov chain. The aim is to minimize the expected value of a cost function with quadratic control costs until X(t) leaves the interval (a; b), and a termination cost that depends on the final value of X(t). Exact and explicit solutions are obtained for important processes.

Cuvinte-cheie
Brownian motion, Poisson process, first-passage time, jump size, diferential-diference equation

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<identifier identifierType='DOI'>10.56415/basm.y2022.i3.p22</identifier>
<creators>
<creator>
<creatorName>Lefebvre, M.</creatorName>
<affiliation>Ecole Polytechnique de Montreal, Canada</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Optimal control of jump-diffusion processes with random parameters</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2022</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>Brownian motion</subject>
<subject>Poisson process</subject>
<subject>first-passage time</subject>
<subject>jump
size</subject>
<subject>diferential-diference equation</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>519.6</subject>
</subjects>
<dates>
<date dateType='Issued'>2022-12-29</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>Let X(t) be a controlled jump-dffusion process starting at x Є [a; b] and whose infinitesimal parameters vary according to a continuous-time Markov chain. The aim is to minimize the expected value of a cost function with quadratic control costs until X(t) leaves the interval (a; b), and a termination cost that depends on the final value of X(t). Exact and explicit solutions are obtained for important processes.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>